[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change

> >The best solution (vbg) is to prevent it from leaking out in the first 
> >place. You can do this by leaving the old set in for >about an  hour or 
> >two.
> I tried this yesterday, when I did my site change.  I changed at
> about 2 pm, and left the old site in until night-time (tape was
> easier to peel off in the shower.)  When I took the set out, a big
> drop of insulin came out, and this was almost eight hours later.

That late after a change, it is just body fluid. Any insulin would 
already have been absorbed. The problem would only occur within 2 
hours or so of discontinuing infusion into the site.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml